| Catalog Number |
5C4456 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the overpouch of a flexicap wasnot sealed properly.The event occurred when the patient received a damaged box of flexicaps.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection with the naked eye noted damaged packaging (carton) and it was noted that one of the pouches was open at the side seal.The reported issue was verified.The cause of the event was determined to be mishandling during distribution as it appears the reported issue occurred during shipment.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.